# SDR P5CA9700116

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Doubler
- Condition: Damage
- Location: Nr 4 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LT COWL INTO DOUBLER BETWEEN THE 2ND AND 3RD RIBS BACK IS CHAFED.  REMOVED AND REPLACED DOUBLER IAW SRM 51-30-02.
